# SDR DALA2021010700077

- Difficulty date: December 27, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 50,430 hours, 25,558 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CABIN PRESSURIZED LIGHT FLASHING UPON ARRIVAL AT GATE.  CORRECTIVE ACTION: R & R CABIN PRESSURE SWITCH, IAW A319 AMM 52-73.  OPERATIONS CHECK NORMAL.  PERFORMED LEAK CHECK, IAW A319 AMM 34-21.  LEAK CHECK PASSED.  OK FOR SERVICE.
